Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Delayed, irregular periods. Pregnancy test done. Intermittent use of birth control pills. Reason for period irregularities?

hi i am 11 days late and i have taken about 9 10 morning after pills in my life, i am 20 and have never been on the pill, about two months ago i had unprotected sex and took two moning after pills just to be sure, my period came that month on the 20th, i had sex with someone about two week ago and he didnt cum but i didnt take the pill. i have been stressing but my period is reeally irregualr, i have taken 4 home pregnancy tests and have no symptoms. all came back negative. i sometimes feel like im going to get it but i dont i have the before the period comes feeling. can you tell me what you think?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
My opinion is that you should not worry about it now unless the diagnosis is confirmed. Now when you have taken home pregnancy tests i would recommend you to get your urine tested for Hcg from a laboratory. And if it comes out to be negative then you should be relaxed as the contraceptive pills can lead to menstrual delay/ irregularities.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor